# SDR AALA202203296878

- Difficulty date: March 25, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737*
- Aircraft serial: 31178
- Aircraft time: 25,432 hours, 10,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1044199301BBZ
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT 15C HANGING DOWN. **SUPPLEMENTAL REPORT FOR AALA202203286878: REPLACED LIGHT COVER PER AMM 33-51-11.** (CLOSED)
